- importsource = "01621459-2005-12.txt"
- Artículo:
Weighted Estimators for Proportional Hazards Regression With Missing Covariates
- Autor:
Lihong Qi
C. Y. Wang
Ross L. Prentice
- Página:
1250-1263
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
472
- Fecha:
December 2005
- ISSN:
01621459
- SrcID:
01621459-2005-12.txt
- Documento número 812213
- Actualizado el martes, 10 de julio de 2018 10:46:13 a. m.
- Creado el martes, 10 de julio de 2018 10:46:13 a. m.
- Enlace directo
- Artículo:
A Pseudo-Partial Likelihood Method for Semiparametric Survival Regression With Covariate Errors
- Autor:
David M. Zucker
- Página:
1264-1277
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
472
- Fecha:
December 2005
- ISSN:
01621459
- SrcID:
01621459-2005-12.txt
- Documento número 812214
- Actualizado el martes, 10 de julio de 2018 10:46:13 a. m.
- Creado el martes, 10 de julio de 2018 10:46:13 a. m.
- Enlace directo
- Artículo:
Hierarchical Mixture Modeling With Normalized Inverse-Gaussian Priors
- Autor:
Antonio Lijoi
Ramsés H. Mena
Igor Prünster
- Página:
1278-1291
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
472
- Fecha:
December 2005
- ISSN:
01621459
- SrcID:
01621459-2005-12.txt
- Documento número 812215
- Actualizado el martes, 10 de julio de 2018 10:46:13 a. m.
- Creado el martes, 10 de julio de 2018 10:46:13 a. m.
- Enlace directo
- Artículo:
On Consistency of Nonparametric Normal Mixtures for Bayesian Density Estimation
- Autor:
Antonio Lijoi
Igor Prünster
Stephen G. Walker
- Página:
1292-1296
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
472
- Fecha:
December 2005
- ISSN:
01621459
- SrcID:
01621459-2005-12.txt
- Documento número 812216
- Actualizado el martes, 10 de julio de 2018 10:46:13 a. m.
- Creado el martes, 10 de julio de 2018 10:46:13 a. m.
- Enlace directo
- Artículo:
Outlier Robust Model Selection in Linear Regression
- Autor:
Samuel Müller
A. H. Welsh
- Página:
1297-1310
- Sección:
Theory and Methods
- Publicación:
Journal of the American Statistical Association
- Volúmen:
100
- Número:
472
- Fecha:
December 2005
- ISSN:
01621459
- SrcID:
01621459-2005-12.txt
- Documento número 812217
- Actualizado el martes, 10 de julio de 2018 10:46:13 a. m.
- Creado el martes, 10 de julio de 2018 10:46:13 a. m.
- Enlace directo